advertisement
Question
Posted by: Lolly | 2011/10/18

Levonorgestrel Tablets

about four months ago, i had my periods induced because i wasnt getting my periods after i had stopped my 2mnth contraceptive...now my doctor has put me on a month to month course ( for 3 months) of Levonorgestrel Tablets ..he said these are hormone tablets...i have googled the tablet and it says its a emergancy contraception...should i be concerned?????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lolly

There is no reason to be concerned. Levonorgestrel is a progestin tablets alters the lining of the uterus to normalise your menstrual flow.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement